Solutions entropiques des problèmes non locaux
[Entropy solutions of nonlocal problems]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 9, pp. 751-756.

We introduce a notion of entropy solution for the nonlocal problem 𝒞f+f=ψ on Ω, where ψL 1 (Ω) and 𝒞 is a nonlinear capacity operator. We prove its existence and uniqueness. This notion of solution allows also to solve a general elliptic problem with nonlinear boundary conditions.

On introduit une notion de solution entropique pour le problème non local 𝒞f+f=ψ sur Ω, où ψL 1 (Ω) et 𝒞 est un opérateur capacité non linéaire, puis on prouve son existence et unicité. Cette notion de solution permet aussi de résoudre un problème elliptique général avec conditions au bord non linéaires.

Received:
Revised:
Published online:
DOI: 10.1016/S1631-073X(02)02336-1
Ammar, Kaouther 1

1 ULP, UFR de mathématiques et informatique, 7, rue René Descartes, 67084 Strasbourg, France
@article{CRMATH_2002__334_9_751_0,
     author = {Ammar, Kaouther},
     title = {Solutions entropiques des probl\`emes non locaux},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {751--756},
     publisher = {Elsevier},
     volume = {334},
     number = {9},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02336-1},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02336-1/}
}
TY  - JOUR
AU  - Ammar, Kaouther
TI  - Solutions entropiques des problèmes non locaux
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 751
EP  - 756
VL  - 334
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02336-1/
DO  - 10.1016/S1631-073X(02)02336-1
LA  - fr
ID  - CRMATH_2002__334_9_751_0
ER  - 
%0 Journal Article
%A Ammar, Kaouther
%T Solutions entropiques des problèmes non locaux
%J Comptes Rendus. Mathématique
%D 2002
%P 751-756
%V 334
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02336-1/
%R 10.1016/S1631-073X(02)02336-1
%G fr
%F CRMATH_2002__334_9_751_0
Ammar, Kaouther. Solutions entropiques des problèmes non locaux. Comptes Rendus. Mathématique, Volume 334 (2002) no. 9, pp. 751-756. doi : 10.1016/S1631-073X(02)02336-1. http://www.numdam.org/articles/10.1016/S1631-073X(02)02336-1/

[1] K. Ammar, Solutions entropiques des opérateurs non locaux (en préparation)

[2] Andreu, F.; Mazon, J.M.; Segura de Leon, S.; Toledo, J. Quasilinear elliptic and parabolic equations in L1 with nonlinear boundary conditions, Adv. Math. Sci. Appl., Volume 7 (1997), pp. 183-213

[3] Bénilan, Ph.; Boccardo, L.; Gallouët, Th.; Gariepy, R.; Pierre, M.; Vazquez, J.L. An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa, Volume 22 (1995), pp. 241-273

[4] Dall'Aglio, A. Approximated solutions of equations with L1-data. Application to the H-convergence of quasi-linear equations, Ann. Mat. Pura Appl. (4), Volume CLXX (1996), pp. 207-240

[5] Dal Maso, G.; Murat, F.; Orsina, L.; Prignet, A. Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 28 (1999), pp. 741-808

[6] Lions, J.L. Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, 1969

[7] F. Murat, Soluciones renormalizadas de EDP elipticas non lineales, Cours à l'université de Séville, Publication R93023, Laboratoire d'analyse numérique, Paris VI, 1993

Cited by Sources: